MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC
Lot Number 5202153
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.In the morning of (b)(6) 2019, around 7:00-7:30 am, as the patient woke up, it was found that the infusion set's tubing had come apart where it hoes into the hose, last night while sleeping.Reportedly, the detachment occured at the quick release/ site connector and the blood glucose level was 364 mg/dl.The site location was right side of lower stomach and the pump was on the same side.The infusion had been used for one day.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was unsure of any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.This was the second time that it had happened to in the past 2 weeks.Upon investigation, of the returned used device (1 inserted set), it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/6 PCC
MDR Report Key9345871
Report Number3003442380-2019-01926
Device Sequence Number11370538
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2020
Device Lot Number5202153
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2018
Initial Report FDA Received Date11/20/2019
Patient Sequence Number1